# SDR FDEA201001180170

- Difficulty date: January 18, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 15,457 hours, 8,384 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A5237050220000
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR; UPPER AFT CORNER HAS A SHEARED FASTENER AND SKIN SEPARATION.  REPAIRED IAW SRM 52-31-00, FIG 203, SHEET 3.  ALODINE, PRIME AND TOPCOAT IAW SRM 51-21-10, PG 4 AND SRM 51-23-10, PGS 2 & 3.  INSTALLED DOUBLER IAW SRM 52-31-00, FIG 203, SHEET 3.
